Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS Hastings, NE

April 26, 2016Thayer County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 26, 2016, 5:54 PM CDT for Thayer County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 5:54 PM CDT (22:54 UTC)
Expired
Apr 26, 2016, 6:30 PM CDT
In force
36 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS53 KGID 262254
SVRGID
NEC169-262330-
/O.NEW.KGID.SV.W.0029.160426T2254Z-160426T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
554 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTHEAST
  OF HUBBELL...OR 53 MILES NORTHEAST OF BELOIT...MOVING NORTH AT 40
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDRIA AND GILEAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4000 9749 4030 9745 4030 9737 4000 9737
TIME...MOT...LOC 2253Z 182DEG 34KT 4005 9743 

HAIL...1.75IN
WIND...60MPH
 
$$

PFANNKUCH
1 follow-up statement
916 
WWUS53 KGID 262323
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT TUE APR 26 2016

NEC169-262332-
/O.EXP.KGID.SV.W.0029.000000T0000Z-160426T2330Z/
THAYER NE-
623 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THAYER COUNTY WILL
EXPIRE AT 630 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEPARATE SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN THAYER
COUNTY UNTIL 645 PM CDT. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4000 9749 4030 9745 4030 9737 4000 9737
TIME...MOT...LOC 2321Z 182DEG 34KT 4005 9743 

$$

PFANNKUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:36 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 26, 2:36 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
236 PM CDT TUE APR 26 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 229 PM CDT TUE APR 26 2016

FOCUS OF THE FORECAST TODAY HAS BEEN THE IMPENDING LOW
PRESSURE SYSTEM AND WARM FRONT SITTING ON THE SOUTHERN PERIPHERY
OF THE LOCAL FORECAST AREA. AS OF 2 PM CDT...THIS LOW AND WARM
FRONT HAS NOT MADE MUCH PROGRESS NORTHWARD AS SATELLITE IMAGERY
CONTINUES TO SHOW LOW LEVEL CLOUDS WRAPPING AROUND THIS LOW
ACROSS OUR LOCAL PORTIONS OF NORTH CENTRAL KANSAS...WITH STRONG
SOUTHERLY FLOW IN THE MID-LEVELS OF THE ATMOSPHERE ALSO EVIDENT.
AS A RESULT...AMPLE SHEAR COMBINED WITH BUILDING INSTABILITY
SHOULD COMBINE TO PRODUCE RAPID AND INTENSE THUNDERSTORM
DEVELOPMENT OVER THE NEXT COUPLE OF HOURS...MAINLY AFTER 4 PM.

SHORT TERM GUIDANCE THE PAST FEW HOURS HAS SEEMINGLY BEEN GETTING
A BETTER HANDLE ON THINGS...WITH FOCUS OF SHOWER AND
THUNDERSTORM DEVELOPMENT INITIATING ACROSS OUR NORTH CENTRAL
KANSAS COUNTIES AND PROPAGATING NORTHWARD DURING THE EVENING
HOURS. WITH THE LATEST HRRR/RAP/NAM COMING INTO BETTER
ALIGNMENT...CONFIDENCE IS INCREASING THAT THE FOCUS OF THIS
ACTIVITY WILL GENERALLY BE ACROSS OUR EASTERN HALF OF THE LOCAL
FORECAST AREA...WITH THE GREATEST TORNADO THREAT IN THE NEWLY
ISSUED TORNADO WATCH. THAT SAID...WITH AMPLE INSTABILITY...THE
ENTIRE AREA WILL EVENTUALLY HAVE A CHANCE FOR SEVERE
WEATHER...WITH THE THREAT TRANSITIONING FROM MORE OF A TORNADIC
AND HAIL CONCERN INITIALLY...TO A HAIL AND WIND THREAD AS THE
EVENING WEARS ON.

AS THE LOW THEN SHIFTS EAST ON WEDNESDAY...EXPECT COOLER AIR
TO FILTER IN FROM THE NORTH AND FOR MORE ISOLATED THUNDERSTORM
ACTIVITY ON THE BACKSIDE OF THE DEPARTING LOW. WITH THE SEVERE
WEATHER THREAT THIS AFTERNOON AND EVENING...LOCAL RESIDENTS ARE
URGED TO REMAIN WEATHER AWARE...AND RAPID STORM DEVELOPMENT AND A
MODERATE RISK FOR SEVERE WEATHER IS EXPECTED.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 229 PM CDT TUE APR 26 2016

AT THE START OF THE LONG TERM PERIOD WEDNESDAY NIGHT/THURSDAY...MAIN
CONCERN REMAINS WITH THE LINGERING EFFECTS OF THE MAIN UPPER LEVEL
LOW PRESSURE SYSTEM. SOME SLIGHT DIFFERENCES BETWEEN MODELS WITH THE
PLACEMENT...WITH THE GFS BEING A BIT FURTHER N/NW THAN OTHER MODELS.
HAVE LINGERING POPS WEDNESDAY NIGHT THANKS TO MOISTURE WRAPPING
AROUND THE BACKSIDE OF THE LOW....WITH SOME QUESTION AS WE GET INTO
THE DAYTIME THURSDAY. CURRENT FORECAST REMAINS DRY...BUT SOME
CONCERN REMAINS WITH A FEW SHOWERS HANGING ON ACROSS FAR NRN
PORTIONS OF THE CWA. WILL SEE HOW UPCOMING MODELS TREND.
OTHERWISE...THE REMAINDER OF THE CWA IS EXPECTED TO BE DRY AS UPPER
LEVEL SHORTWAVE RIDGING SLIDES THROUGH AHEAD OF ANOTHER LOW DIGGING
INTO THE SWRN CONUS.

LOOKING AT THURSDAY NIGHT THROUGH MONDAY...PRECIPITATION CHANCES
CONTINUE THROUGH THIS PERIOD. THAT SWRN CONUS UPPER LOW WILL SLIDE
INTO THE FOUR CORNERS REGION BY FRIDAY MORNING...AND LOOKS TO REMAIN
PROGRESSIVE...BY SAT MORNING HAS EMERGED OUT OF THE ROCKIES. MODELS
HAVE SOME DIFFERENCES WITH HOW FAR N/S IT COMES OUT ON THE
PLAINS...BUT TIMING IS FAIRLY SIMILAR. INCREASED LARGER SCALE LIFT
OUT AHEAD OF AND WITH THE SYSTEM KEEP POPS IN THE FORECAST. AT THIS
POINT...MODELS NOT SHOWING A LOT IN THE WAY OF INSTABILITY...SO HAVE
ISOLATED THUNDER OR JUST SHOWERS GOING.

AS FAR AS TEMPERATURES GO...EXPECTING A COOLER PERIOD...WITH CURRENT
FORECAST HIGHS GENERALLY BELOW AVERAGE FOR THIS TIME OF YEAR /WHICH
IS ROUGHLY IN THE MID 60S TO NEAR 70/. FRIDAY CURRENTLY THE COOLEST
DAY...WITH SOME MODELS SUGGESTING WRN LOCATIONS MAY STRUGGLE TO GET
ABOVE 50 DEGREES. OTHERWISE...MID 50S TO LOWER 60S THE GENERAL STORY
FOR HIGHS.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1239 PM CDT TUE APR 26 2016

DETERIORATING CONDITIONS ARE EXPECTED AT BOTH TERMINALS LATE THIS
AFTERNOON AS CLOUD COVER CONTINUES TO THICKEN AND LOWER ACROSS THE
LOCAL AREA. EXPECT A FAIRLY TIGHT PRESSURE GRADIENT IN PLACE NORTH
OF THE WARM FRONT...CURRENTLY ACROSS NORTH CENTRAL KANSAS...TO RESULT
IN CONTINUED GUSTY NORTHEASTERLY WINDS OVER THE NEXT FEW
HOURS...BEFORE THEY SUBSIDE A BIT AS THE AFOREMENTIONED WARM FRONT
BEGINS TO LIFT A BIT FURTHER NORTH AND THE GRADIENT WEAKENS.

AT THE SAME TIME...EXPECT SHRA AND TSRA DEVELOPMENT...SOME OF
WHICH WILL BE SEVERE...TO INITIATE ALONG THE WARM FRONT AND
PROPAGATE NORTHWARD DURING THE EVENING HOURS. AS THE SURFACE LOW
FOLLOWS SUIT AND LIFTS INTO SOUTHEASTERN NEBRASKA BY EARLY
WEDNESDAY MORNING...EXPECTED CONTINUED SHOWER AND THUNDERSTORM
DEVELOPMENT ACROSS THE LOCAL AREA WITH STRONG NORTHERLY WINDS ON
THE BACKSIDE OF THE SURFACE LOW. OVERALL...THE BEST CONDITIONS
WILL BE OVER THE NEXT COUPLE OF HOURS...WITH MVFR CIGS/VSBYS
BECOMING WIDESPREAD THIS EVENING...WITH TEMPORARY LIFR CONDITIONS
POSSIBLE IN +TSRAS AND ON THE BACKSIDE OF THE SURFACE LOW TOMORROW
WHEN PREVAILING CIGS WILL DROP BELOW 500FT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ROSSI
LONG TERM...ADP
AVIATION...ROSSI
Hazardous weather outlook, Apr 26, 3:22 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT TUE APR 26 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
270830-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
322 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BECOME MORE NUMEROUS AND POTENTIALLY SEVERE
DURING THE LATE AFTERNOON THROUGH EVENING HOURS ACROSS MUCH OF THE
LOCAL FORECAST AREA. WHILE A SEVERE THUNDERSTORM CANNOT BE RULED
OUT AT ANY PARTICULAR LOCATION...THE GREATEST CHANCE FOR SEVERE
WEATHER WILL BE ACROSS AREAS GENERALLY SOUTH OF INTERSTATE 80 AND
EAST OF HIGHWAY 183 DURING THE EVENING HOURS...WHERE A TORNADO
WATCH IS CURRENTLY IN EFFECT. IN ADDITION TO THE THREAT FOR
TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING
WINDS IN EXCESS OF 70 MPH WILL BOTH BE POSSIBLE.

THERE IS ALSO THE POTENTIAL FOR HEAVY RAINFALL WITH THESE
THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK
AREA DURING THE DAY ON WEDNESDAY...AND AGAIN THURSDAY NIGHT
THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED BETWEEN THE HOURS OF 4 PM AND
MIDNIGHT TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

ROSSI/ADP

In the hours before

Special weather statement, Apr 26, 5:32 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
532 PM CDT TUE APR 26 2016

NEZ076-262315-
CLAY NE-
532 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 615 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EDGAR...OR 25 MILES SOUTHEAST OF HASTINGS...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD AND SARONVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4035 9786 4035 9812 4070 9821 4070 9785
TIME...MOT...LOC 2232Z 179DEG 21KT 4035 9803

HEINLEIN
Local storm report, Apr 26, 5:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
538 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             DESHLER                 40.14N 97.72W
04/26/2016  E2.50 INCH       THAYER             NE   STORM CHASER

            ONGOING. GOLF BALL TO TENNIS BALL SIZE HAIL.

&&

ADP
Local storm report, Apr 26, 5:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
540 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             1 W DESHLER             40.14N 97.74W
04/26/2016  E1.75 INCH       THAYER             NE   STORM CHASER

&&

ADP
Local storm report, Apr 26, 5:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
542 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             4 W DESHLER             40.14N 97.80W
04/26/2016  E1.00 INCH       THAYER             NE   PUBLIC

            PUBLIC REPORT OF QUARTER SIZE HAIL ALONG THE COUNTY LINE
            BETWEEN NUCKOLLS AND THAYER COUNTIES.

&&

REED
Local storm report, Apr 26, 5:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             4 E DEWEESE             40.35N 98.06W
04/26/2016  E1.25 INCH       CLAY               NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HAIL UP TO HALF DOLLAR SIZE.

&&

REED
Local storm report, Apr 26, 5:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
553 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             2 W FAIRFIELD           40.43N 98.14W
04/26/2016  E1.25 INCH       CLAY               NE   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF HALF DOLLARS ONGOING.

&&

ADP

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:49 AM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer41 min
Apr 26, 3:20 AM CDTSpecial Weather StatementGIDWebster40 min
Apr 26, 3:27 AM CDTSevere Thunderstorm WarningGIDWebster33 min
Apr 26, 3:30 AM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer34 min
Apr 26, 4:24 AM CDTSpecial Weather StatementGIDThayer51 min
Apr 26, 4:38 AM CDTSpecial Weather StatementGIDThayer52 min
Apr 26, 4:42 AM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer23 min
Apr 26, 5:32 AM CDTSpecial Weather StatementGIDThayer28 min
Apr 26, 5:33 AM CDTSpecial Weather StatementGIDThayer27 min
Apr 26, 5:43 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer47 min
Apr 26, 4:31 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer29 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningGIDNuckolls47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer26 min
Apr 26, 5:32 PM CDTSpecial Weather StatementGIDClay43 min
Apr 26, 5:36 PM CDTSevere Thunderstorm WarningGIDClay39 min
Apr 26, 5:40 PM CDTSevere Thunderstorm WarningGIDThayer35 min
Apr 26, 6:06 PM CDTTornado WarningGIDNuckolls, Thayer24 min
Apr 26, 6:16 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer29 min
Apr 26, 6:17 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York43 min
Apr 26, 6:21 PM CDTSpecial Weather StatementGIDWebster39 min
Apr 26, 6:30 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster45 min
Apr 26, 6:42 PM CDTAreal Flood AdvisoryGIDFillmore, Nuckolls, Thayer4 hr
Apr 26, 6:46 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.